# SDR UPS98825547

- Difficulty date: January 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46052
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Pan
- Condition: Corroded
- Location: Bs 1740-1750
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, MAIN CABIN FLOOR PAN AT FS 1740 TO 1750 LBL 12 TO LBL 20 CORRODED BEYOND LIMITS.  REMOVED, FABRICATED, AND INSTALLED REPLACEMENT IAW SRM 51-1-21 AND DWG 5755032.
